# SDR 2002UALA00257

- Difficulty date: February 11, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 37,930 hours, 13,972 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1520 BETWEEN STRINGER 23R AND STRINGER 25R, EDGE OF FRAME DAMAGED AT RBL 36.5, 39.25, 41.5 AND 49 RESPECTIVELY.  MAJOR REPAIR ACCOMPLISHED. INSTALLED ANGLE REPAIR.
